# SDR COMA2011091470044

- Difficulty date: September 13, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 20,511 hours, 14,510 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: REO6705752009
- Condition: Dented
- Location: Te Flap
- Part time: 20,511 hours, 14,510 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LOWER SIDE OF LEFT INBOARD FLAP APPROX WS 38.  CUT OUT DAMAGE ON LOWER SKIN OF LEFT INBOARD FLAP, FABRICATED FILLERS AND DOUBLER, AND INSTALLED PARTS PER REO670-57-52-009.
